MAUDE Adverse Event Report: VASCUTEK LTD THORAFLEX HYBRID; THORAFLEX HYBRID PLEXUS

VASCUTEK LTD THORAFLEX HYBRID; THORAFLEX HYBRID PLEXUS
Catalog Number THP3032X100A-G
Medical Device Problem Code Obstruction of Flow (2423)
Health Effect - Clinical Code Thrombosis/Thrombus (4440)
Date of Event 05/10/2025
Type of Reportable Event Serious Injury
Event or Problem Description
Event name: non-occlusive left subclavian artery thrombus.Extend-001 (nct05639400) study, patient no.(b)(6), on post operative day 8 (b)(6) 2025), site reported an adverse event (ae) of non-occlusive left subclavian artery thrombus.Dual antiplatelet therapy was continued.The ae was considered mild in severity and related to the procedure.At time of reporting, the event is still ongoing, with current status unresolved still treating.Subject continues on the study.
 
Additional Manufacturer Narrative
Clinical code: 4440 - thrombosis/thrombus- non-occlusive left subclavian artery thrombus impact code: 4613- minor injury/ illness / impairment- the ae was considered mild in severity.Medical device problem: 2423- obstruction of flow- on post operative day 8 (10 may 25), site reported an adverse event (ae) of non-occlusive left subclavian artery thrombus component code: 4755 - part/component/sub-assembly term not applicable.Type of investigation: 4110 - trend analysis: a 4-year review was performed for thoraflex hybrid sales jan 21 - may 25 vs artery occlusion/ thrombosis (b)(6) and had an occurrence rate was (b)(4).No trend requiring action at this time.4111 - communication/interview: additional questions sent to the site on 25 jun 25.3331- analysis of production records: a review of the manufacturing and quality control records for this batch confirmed that the product was manufactured to specification.4117- device not accessible for testing: device remains implanted.Investigation finding: 3233 - results pending completion of investigation.Investigation conclusion: 11 - conclusion not yet available.
 
Additional Manufacturer Narrative
Clinical code: 4440 - thrombosis/thrombus- non-occlusive left subclavian artery thrombus.Impact code: 4613- minor injury/ illness / impairment- the adverse event was considered mild in severity.Medical device problem: 2423- obstruction of flow- on post operative day 8 ((b)(6) 2025), site reported an adverse event (ae) of non-occlusive left subclavian artery thrombus.Component code: 4755 - part/component/sub-assembly term not applicable.Type of investigation: 4110 - trend analysis: a 4-year review was performed for thoraflex hybrid sales (b)(6) 2021 - (b)(6) 2025 vs artery occlusion/ thrombosis (b)(6) 2021 - (b)(6) 2025 and had an occurrence rate was (b)(4) no trend requiring action at this time.4111 - communication/interview: additional questions sent to the site on (b)(6) 2025 3331- analysis of production records: a review of the manufacturing and quality control records for this batch confirmed that the product was manufactured to specification.4117- device not accessible for testing: device remains implanted 4112- analysis of information provided by user/third party-the implanted thoraflex hybrid device has been modified pre procedure to provide a fenestration for the left subclavian artery.It is indicated that a thoraflex hybrid plexus device was used however there is only one branch on the graft section of the device to reconstruct.It is unclear if any of the 3 plexus branches or the anteflo branch was used to perform anastomosis or if a branch graft was added to the thoraflex hybrid device as there is no clear indication of any branch stumps.Despite the modifications made to the device there are no evident device deficiencies.Device relationship to the reported adverse event of pericardial effusion cannot be determined form the imaging.Investigation finding: 213- no device problem found- despite the modifications made to the device there are no evident device deficiencies.Investigation conclusion: 4323- device problem excluded- it was confirmed by the clinical site, the issue was not related to device failure/deficiency.Left subclavian thrombosis was present on admission due to dissection, not device.The scans confirmed despite the modifications made to the device there are no evident device deficiencies.Device relationship to the reported adverse event of pericardial effusion cannot be determined from the imaging.
 
Event or Problem Description
Event name: non-occlusive left subclavian artery thrombus.Extend-001 (b)(6) study, patient no.(b)(6), on post operative day 8 ((b)(6) 2025), site reported an adverse event (ae) of non-occlusive left subclavian artery thrombus.Dual antiplatelet therapy was continued.The ae was considered mild in severity and related to the procedure.At time of reporting, the event is still ongoing, with current status unresolved still treating.Subject continues on the study.This report is being submitted as follow up #1 for manufacturing report number 9612515-2025-00068 to provide event closure information for tag0271.

Brand Name
THORAFLEX HYBRID
Common Device Name
THORAFLEX HYBRID PLEXUS
Manufacturer (Section D)
VASCUTEK LTD
newmains avenue
inchinnan
glasgow, PA49R R
UK  PA49RR
Manufacturer (Section G)
VASCUTEK LTD
newmains avenue
inchinnan
glasgow, PA49R R
UK   PA49RR
Manufacturer Contact
laura allan
newmains avenue
inchinnan
glasgow, PA49R-R
UK   PA49RR
MDR Report Key22504951
Report Number9612515-2025-00068
Device Sequence Number18492365
Product Code QSK
UDI-Device Identifier05037881026725
UDI-Public05037881026725
Combination Product (Y/N)N
Initial Reporter StateMD
Initial Reporter CountryUS
PMA/510(K) Number
P210006
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Study
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 09/02/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Device Catalogue NumberTHP3032X100A-G
Device Lot Number25466086
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/17/2025
Supplement Date Received by Manufacturer06/17/2025
Initial Report FDA Received Date07/15/2025
Supplement Report FDA Received Date09/02/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured08/31/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexMale